# SDR QXEA2022041800157

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 46,908 hours, 49,680 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TWO TAKEOFFS FOR #2 BLEED HOT CAUTION. BLEED CAUTION ILLUMINATED UNDER 80 KNOTS BOTH TIMES AND CAUTION CLEARED AFTER PERFORMING CHECKLISTS. NORMAL BRAKING WAS USED ON BOTH ABORTS. REMOVED FROM SERVICE. C/W Q400 FIM TASK 36-20-00-810-802. PERFORMED OPS TEST OF BLEED AIR SYSTEM REF Q400 AMM TASK 36-11-00-710-802. OPS TEST PASSED, NO FAULTS LOGGED IN CDS AND NO #2 BLEED HOT CAUTION LIGHT. PERFORMED Q400 FIM TASK 21-60-00-810-809. PERFORMED OPS TEST OF THE ECU DIGITAL/AUTOMATIC CHANNELS. REF Q400 AMM TASK 21-61-00-710-802. OPS TEST PASSED. NO FAULTS IN CDS, AND NO CAUTION LIGHTS ILLUMINATED DURING OPS TEST. COULD NOT DUPLICATE. RETURNED TO SERVICE.
